MAUDE Adverse Event Report: STERIS Corporation STERIS; STERIS 4095 Surgical Table

STERIS Corporation STERIS; STERIS 4095 Surgical Table
Model Number 4095 Surgical Table
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported during a patient procedure with their steris 4095 surgical table that the patient slid towards the head section and the table ¿tilted slightly towards trendelenburg position¿.The patient was repositioned on the table, and the procedure was completed successfully without delay.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the steris 4095 surgical table and found no issues with the function or operation of the table.The unit was tested, confirmed to be operating according to specification, and returned to service.Upon further investigation, the technician learned that user facility personnel did not remove the head section prior to attaching the horseshoe adaptor accessory during pre-procedure set up, resulting in the reported event.The horseshoe adaptor accessory patient positioning instructions quick reference guide instructs the following to the user, ¿remove head section of the table.¿ the steris 4095 surgical table operator manual states, ¿positioning patient on table: ensure all accessories are properly installed and secured.¿ the steris 4095 surgical table operator manual additionally states the following warning to the user, ¿warning ¿ instability hazard states: possible patient or user injury, as well as table or accessory failure, may result from using steris table accessories for other than their stated purpose - or from using, on steris tables, accessories manufactured and sold by other companies.¿ while onsite the technician counseled user facility personnel on the proper use and operation with the steris 4095 surgical table, specifically, in properly using accessories while operating the table.The device history record was reviewed and confirmed the device was manufactured to specifications; no abnormalities were noted.No additional issues have been reported.

Brand Name
STERIS
Common Device Name
STERIS 4095 Surgical Table
Manufacturer (Section D)
STERIS Corporation
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS Corporation
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50147483
Report Number1043572-2026-00081
Device Sequence Number10603245
Product Code FQO
UDI-Device Identifier00724995195236
UDI-Public(01)00724995195236(11)260127
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4095 Surgical Table
Device Catalogue NumberST013911002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown